# SDR UF6A980712

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 3035343
- Condition: Loose
- Location: Nr 1 Eng Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5712 - AFTER TAKEOFF DURING CLIMB, NR 1 ITT WENT TO 775 DEGREES CELSIUS.  MAINTENANCE REPOSITIONED THERMOCOUPLE HARNESS FROM GROUND.  SYSTEM OPS CHECKED GOOD.  (M)
